Alert archive / Maryland / Tornado Warnings in 2016

Tornado Warning 7, NWS Baltimore/Washington

February 24, 2016Saint Mary's County, Maryland

NWS Baltimore/Washington issued this tornado warning at Feb 24, 2016, 8:51 PM EST for Saint Mary's County, Maryland. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2016, 8:51 PM EST (01:51 UTC)
Expired
Feb 24, 2016, 9:01 PM EST
In force
10 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

County Saint Mary's County, MD

The radar

The Dover AFB radar (KDOX), 114 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 3:20 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 526 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
526 m²/s²
0-3 km storm-relative helicity
595 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

222 
WFUS51 KLWX 250151
TORLWX
MDC037-250215-
/O.NEW.KLWX.TO.W.0007.160225T0151Z-160225T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
851 PM EST WED FEB 24 2016

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ST. MARYS COUNTY IN SOUTHERN MARYLAND...

* UNTIL 915 PM EST
    
* AT 851 PM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  OVER SAINT INIGOES CREEK...AND MOVING NORTHEAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAINT INIGOES CREEK...DAMERON...SCOTLAND...SAINT INIGOES AND RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3805 7633 3805 7635 3806 7636 3808 7637
      3809 7638 3811 7643 3819 7636 3814 7632
      3813 7632 3811 7634 3810 7633 3804 7632
TIME...MOT...LOC 0151Z 219DEG 55KT 3811 7635 

$$

ADS
1 follow-up statement
717 
WWUS51 KLWX 250201
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
901 PM EST WED FEB 24 2016

MDC037-250210-
/O.CAN.KLWX.TO.W.0007.000000T0000Z-160225T0215Z/
ST. MARYS MD-
901 PM EST WED FEB 24 2016

...THE TORNADO WARNING FOR SOUTHEASTERN ST. MARYS COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3805 7633 3805 7635 3806 7636 3808 7637
      3809 7638 3811 7643 3819 7636 3814 7632
      3813 7632 3811 7634 3810 7633 3804 7632
TIME...MOT...LOC 0159Z 219DEG 55KT 3822 7623 

$$

ADS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Feb 24, 3:10 PM EST, 5 hours 41 minutes earlier.

Area forecast discussion, Feb 24, 3:10 PM EST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
310 PM EST WED FEB 24 2016

.SYNOPSIS...DEEP LOW PRESSURE OVER SOUTHERN OHIO WILL TRACK
NORTHEAST TO LAKE ERIE THROUGH THIS EVENING...WHILE A WARM FRONT
MOVES NORTH ACROSS MARYLAND. A COLD FRONT IS EXPECTED TO CROSS
THE MID-ATLANTIC THIS EVENING. HIGH PRESSURE BUILDS IN FOR THE
END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...SHOWERS AND T-STORMS EXPECTED
THROUGH THIS EVENING IN VERY MOIST AND DESTABILIZING ATMOSPHERE.
WARM FRONT CURRENTLY ANALYZED ALONG THE I-95 CORRIDOR FROM
FREDERICKSBURG VA TO ABERDEEN MD. MODEL GUIDANCE STILL SHOW STRONG
PRESSURE FALLS IN THE ORDER OF 8-10 MB/3HR SO EXPECTING WARM FRONT
TO PUSH A BIT NORTHWARD OVER THE NEXT SVRL HOURS. ENVIRONMENT
FVRBL FOR TORNADOES DUE TO CURVED LONG HODOGRAPHS AND 0-3KM SRH
APPROACHING 600 M^2/S^2. LATEST NSSL WRF-ARW SHOWS CURRENT LINE
SOUTH OF AUGUSTA COUNTY TO INTENSIFY IN AREA OF STRONG ASCENT FOR
UPWARD VERTICAL MOTION IN RESPONSE TO LARGE SCALE 500 MB HEIGHT
FALLS IN THE ORDER OF 230 METER/12HR. LINE OF CONVECTION WILL THEN
RAISE AROUND 65KT CLEARING THE ENTIRE FCST AREA BY 02Z.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...CDFNT WILL CLEAR THE AREA
BY 06Z THU WITH RAIN ENDING. UPSLOPE PRECIP WILL CONTINUE WITH
RAIN MIXING WITH SNOW AFTER 06Z BECOMING ALL SNOW BY 12Z THU.
TIGHT PRES GRADIENT WILL PERSIST THROUGH FRI WITH BREEZY AND
COOLER CONDITIONS. DESPITE VERY TIGHT PRES GRADIENT EXTENSIVE
CLOUD COVER WILL NOT BE CONDUCIVE FOR STRONGER WINDS TO MIX DOWN.
BEST CHANCE FOR ADVISORY LEVEL WINDS IS ALONG THE MASON DIXON
LINE. WIND ADVISORY LEVEL WINDS ARE ALSO MARGINAL FOR THE HIGHER
ELEVS AND WILL NOT ISSUE ANY ADVZY ATTM. ALSO...CURRENT WIND
ADVISORY OVER THE SW PART OF THE FCST AREA LOOKS LIKE IT WILL BE
ABLE TO CANCEL IT SOONER THAN CURRENT EXPIRATION TIME.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...SUB-TROPICAL RIDGING
PERSISTING OVER THE SOUTHEASTERN U.S. WILL BE FIGHTING LOWERING
HEIGHTS APPROACHING FROM THE NORTH AS RIDGING PERSISTS OVER
WESTERN NOAM. TEMPERATURES SHOULD GRADUALLY LOWER OVER THE PERIOD
IN AN OTHERWISE STORMY PATTERN. COLD AIR WILL LIKELY BE LACKING
FOR ANY APPRECIABLE WINTRY WEATHER THROUGH AT LEAST LATER NEXT
WEEK.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...IFR CONDITIONS THROUGH
THIS EVENING IN HEAVY SHOWERS AND T-STORMS SOME POTENTIALLY SEVERE
AT KDCA...KBWI AND KMTN. CONDITIONS IMPROVING AFTER 03Z THU.
BREEZY THU WITH FREQ GUSTS TO 30 KT.

MAINLY VFR THIS WEEKEND W/ WLY FLOW AROUND 10 KTS.

&&

.MARINE...GALE CONDITIONS LIKELY THROUGH THU THEN DIMINISHING INTO
SCA THU NIGHT AND BELOW SCA FRI NIGHT.

HIGH PRESSURE NOSING OVER THE AREA SHOULD KEEP WINDS BELOW
SCA LEVELS OVER THE WEEKEND.

&&

.HYDROLOGY...FLOODING THREAT DIMINISHING DUE TO EXPECTED FAST
STORM MOTION.

&&

.TIDES/COASTAL FLOODING...MINOR COASTAL FLOODING POSSIBLE THROUGH
EARLY THU.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR DCZ001.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT EST
     TONIGHT FOR DCZ001.
MD...FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR MDZ003>006-011-013-014-
     503>508.
     COASTAL FLOOD ADVISORY UNTIL 7 AM EST THURSDAY FOR MDZ017.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EST THURSDAY FOR MDZ014-018.
     COASTAL FLOOD ADVISORY UNTIL 1 PM EST THURSDAY FOR MDZ011-508.
VA...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR VAZ025>027-029-503-
     504-507-508.
     FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR VAZ025>031-036>040-
     050>056-501-502-505>508.
WV...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR WVZ055-501-502-505-
     506.
     FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR WVZ051>053.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     ANZ530>543.
     GALE WARNING UNTIL 6 PM EST THURSDAY FOR ANZ530>543.

&&

SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...DFH
AVIATION...LFR/DFH
MARINE...LFR/DFH
HYDROLOGY...LFR
TIDES/COASTAL FLOODING...LFR
Hazardous weather outlook, Feb 24, 8:44 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
844 PM EST WED FEB 24 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-251000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
844 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

THERE IS A TORNADO WATCH IN EFFECT UNTIL 11 PM FOR CALVERT AND ST
MARYS COUNTIES INCLUDING THE ADJACENT COASTAL WATERS. THE MAIN
HAZARDS ARE DAMAGING WINDS AND ISOLATED TORNADOES.

A FLOOD WATCH IS IN EFFECT FOR THE AREA...EXCEPT SOUTHERN
MARYLAND...UNTIL MIDNIGHT. PLEASE REFER TO FLOOD
MESSAGE...FFALWX...FOR MORE DETAILS.

MODERATE TIDAL FLOODING IS EXPECTED THIS EVENING IN
ANNAPOLIS...BALTIMORE...WASHINGTON DC...AND ALEXANDRIA.

A GALE WARNING IS IN EFFECT FOR ALL WATERS LATE THIS AFTERNOON
THROUGH THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS BEHIND THE COLD FRONT MAY REQUIRE WIND ADVISORIES
THURSDAY AND THURSDAY NIGHT.

GALE WARNINGS EXPECTED TO CONTINUE THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ANY
DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-251000-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
844 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A FLOOD WATCH IS IN EFFECT FOR THE PORTIONS OF THE AREA EAST OF
THE BLUE RIDGE THROUGH THIS EVENING. PLEASE REFER TO FLOOD
MESSAGE...FFALWX...FOR MORE DETAILS.

A WIND ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 2000 FT THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS BEHIND THE COLD FRONT LIKELY REQUIRE WIND ADVISORIES
THURSDAY AND THURSDAY NIGHT.

ACCUMULATING SNOW IS EXPECTED WEST OF THE ALLEGHENY FRONT EARLY
THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ANY
DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE.

HTS

In the hours before

Local storm report, Feb 24, 8:25 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
825 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLOOD            1 SSE SILVER SPRING     38.98N  77.04W
02/24/2016                   DISTRICT OF COLUMB DC   NWS EMPLOYEE

            ROCK CREEK FLOODED BEACH DRIVE NORTHWEST AND WEST BEACH
            DRIVE NORTHWEST.

&&

EVENT NUMBER LWX1603202

DH
Local storm report, Feb 24, 8:28 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
828 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     1 SSE SILVER SPRING     38.99N  77.04W
02/24/2016                   DISTRICT OF COLUMB DC   NWS EMPLOYEE

            TREES DOWN ON PORTAL DRIVE NORTHWEST AT POPLAR LANE
            NORTHWEST.

&&

EVENT NUMBER LWX1603203

DH
Local storm report, Feb 24, 8:30 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
830 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     MARINE TSTM WIND 5 E DARES BEACH         38.56N  76.41W
02/24/2016  M60 MPH          ANZ533             MD   BUOY

&&

EVENT NUMBER LWX1603204

DH
Local storm report, Feb 24, 8:36 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
836 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FLOOD            BEL AIR                 39.53N  76.35W
02/24/2016                   HARFORD            MD   FIRE DEPT/RESCUE

            MULTIPLE WATER RESCUES REPORTED IN THE BEL AIR AREA.

&&

EVENT NUMBER LWX1603205

DH
Local storm report, Feb 24, 8:41 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
841 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     3 NNW CHAPTICO          38.40N  76.80W
02/24/2016                   ST. MARYS          MD   TRAINED SPOTTER

            A FEW TREES DOWN IN LEXINGTON PARK AND LEONARDTOWN

&&

EVENT NUMBER LWX1603206

LFR
Local storm report, Feb 24, 8:43 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
843 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND DMG     3 W CALIFORNIA          38.30N  76.55W
02/24/2016                   ST. MARYS          MD   911 CALL CENTER

            TREE DOWN BLOCKING WILDEWOOD PARKWAY AT WILDEWOOD
            DRIVE.

&&

EVENT NUMBER LWX1603207

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:06 PM ESTTornado WarningLWXCalvert, Saint Mary's27 min
Feb 24, 7:34 PM ESTAreal Flood WarningLWXHarford8 hr
Feb 24, 7:39 PM ESTSevere Thunderstorm WarningLWXCalvert, Saint Mary's51 min
Feb 24, 7:43 PM ESTTornado WarningLWXSaint Mary's22 min
Feb 24, 7:59 PM ESTCoastal Flood WarningLWXAnne Arundel, Baltimore, City of Baltimore5 hr
Feb 24, 8:20 PM ESTTornado WarningLWXSaint Mary's14 min
Feb 24, 8:44 PM ESTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, City of Baltimore14 hr
Feb 25, 4:13 AM ESTAreal Flood WarningLWXSaint Mary's3 hr
Feb 25, 5:04 AM ESTCoastal Flood WarningLWXAnne Arundel4 hr
Feb 25, 5:14 AM ESTRiver Flood WarningLWXFrederick17 hr
Feb 25, 11:42 AM ESTAreal Flood WarningLWXPrince George's9 hr

Nearby

Tornado Warnings in Maryland, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.